Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Sompraz HP has 3 tablets for morning and 3 for

Sompraz HP has 3 tablets for morning and 3 for evening i.e,
clarithromycin , esomeprazole, amoxycillin. for morning and for evening
which of these do i take before food and which after food. and how many minutes before and after food.
does evening mean before and after dinner
Fri, 11 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I AM ADVISE TO TAKE SOMPRAZ HP KIT ...... SO SIR HOW SHOULD I TAKE THE MEDICINE ...... THERE ARE THREE TAB IN THE MORNING AND ANOTHER THREE IN THE EVENING ..... SO IN MORNING HOW TO TAKE THE MEDICINE ..... IS IT ONE TAB BEFORE BREAKFAST AND THE REST TWO AFTRE BREAKFAST OR IT SHOULD BE TAKEN ALL AT ONCE

doctor1 MD

hi I m suffering from loose motions due to consumption of Sompraz HP tablets for seven days as I was suffering from malena. doctor advised me to take Sompraz HP tablets for 14 days..can I use bifilac tablets along with sompraz Hp tab. if yes then advise me how to consume

doctor1 MD

Hi, I m Deep,M,25Yrs. I had been diagnosed with H.Pylori infection after going through an Upper G.I. Endoscopy that reported I had Mild Antral Gastritis. I was advised by my Gastroenterologist to take a 14 day course of Sompraz HP and I ve completed the course on 9th May,2016.From the next day I m taking Sompraz-IT before breakfast and Librax at bedtime still. Before I had started taking Sompraz HP I had an LFT that showed an SGPT of 44 but 14 days after completing the Sompraz HP cousre i.e on 23rd May,2016 I ve gone through LFT again that showed an SGPT of 52 . After starting taking Sompraz HP I felt weak and sleepy and a bit dizzy all day long during the course and also had problems like developing a lot of intestinal gas. But now that it has been 20 days since I ve completed the course still I feel a bit dizzy at morning then sleepy and lack of energy production all day long and a bit nauseated too sometimes. I never had such problems before starting the Sompraz HP course though I felt severe heartburn those days. Now my question is : 1)Are these happening due to the rise in the SGPT level,is there any relation?? 2) Please suggest me what can I do or what medicine should I take to get back to normal (I was thinking of taking Liv 52)?? (I m taking Trisolive since past 7 days but it seems to be of little help, improved digestion a bit nothing else.)

Loading Online Doctors....